MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD BACTISEAL PERITONEAL CATHETER

INTEGRA LIFESCIENCES MANSFIELD BACTISEAL PERITONEAL CATHETER
Catalog Number 823074
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 06/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Event reported from a post-market clinical program: a facility reported a bactiseal peritoneal catheter and a bactiseal ventricular catheter (id 823073) were implanted on (b)(6) 2022.On (b)(6) 2022, the patient reported discomfort at the abdominal incision site with clear fluid discharge.An abdominal ct scan revealed subcutaneous displacement of the peritoneal end of the catheter.A peritoneal catheter repositioning surgery was performed on (b)(6) 2022.Postoperatively, the abdominal incision healed satisfactorily, and the patient was discharged on (b)(6) 2022.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The bactiseal ventricular catheter (id 823073) was not returned for evaluation (remains implanted) and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
BACTISEAL PERITONEAL CATHETER
Common Device Name
BACTISEAL PERITONEAL CATHETER
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22202055
Report Number3013886523-2025-00146
Device Sequence Number12451501
Product Code JXG
UDI-Device Identifier10381780537007
UDI-Public10381780537007
Combination Product (Y/N)N
PMA/510(K) Number
K233445
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BACTISEAL VENTRICULAR CATHETER ID 823073.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown